- From headaches to muscle aches, Advil is the only liquid filled capsule clinically proven to work fast, and it's gentle on your stomach, too. (from Advil)
Ibuprofen 200 mg (NSAID)*
*nonsteroidal anti-inflammatory drug
Coconut Oil*, FD&C Green No. 3, Gelatin, Lecithin*, Light Mineral Oil*, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan, Sorbitol.
*May contain this ingredient
Like That? You'll Love This.
- $13.99/ea($0.14/ct)(details)on any one (1) Excedrin® product 24 count or largerSave $1.00
- Vicks Dayquil & Nyquil Cold & Flu Relief Liquicaps Medicine Combo Pack32ct DayQuil & 16ct NyQuil$16.99/ea($0.53/ct)